# SDR CALA2024051501481

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: SR531190A09600
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE SKIN AND CONTINUITY FITTINGS REQUIRES REMOVAL TO BE RESEALED AND REINSTALLED. REF HAECO LCQ S.O. 375260 NR 30850 ACCOMPLISHED REPAIR PER HAECO REO ? L25010 REV IR AND ECRA 5311-03174 WITH NO DEVIATION. REF. LP 7617185 AND 7617138 FOR DIP THRESHOLDS. ACP RII INSP AS REQUIRED
